# SDR ASAA2020110533512

- Difficulty date: November 5, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 28,577 hours, 9,198 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008204
- Condition: Intermittent
- Location: E/E Compt
- Part time: 25,607 hours, 8,264 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FMC FAILURE, RAN QRH PROCEDURE, DID NOT RESTORE.  GROUNDED-YES.  RIGHT FMC CURRENTLY WORKING, INFLIGHT FAULTS CODE 300 SHOWS RAM, MICRO CODE, MICRO CTL FAULTS ON FLTS 3-6, REF B737-900 AMM 34-61-02.  REMOVED/REPLACED RT FMC COMPUTER.  SOFTWARE CROSS LOAD GOOD.  OPERATIONS NORMAL, REF SAME AMM.  GROUND VERIFICATION CHECK GOOD.
